# SDR ASAA2020022402233

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,403 hours, 8,963 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP, ILLUMINATED ON MASTER CAUTION RECALL, ABLE TO RESET ON MASTER CAUTION RESET. GROUNDED - YES. ON INITIAL EVALUATION FOUND THE RED FAULT LIGHT ON THE RH PACK ZONE/TEMP CONTROLLER FOR FLIGHT DECK TRIM VALVE. ACCOMPLISHED THE RESET PROCEDURE AND THE GREEN GO LIGHT CAME ON. NO FURTHER ACTION NECESSARY. ETOPS GROUND VERIFICATION TEST SUCCESSFUL, REF B737-800 FIM 21-62 TASK 832.
